# SDR F3LA200800032

- Difficulty date: January 7, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N804FR
- Make and model: Airbus A318-111
- Aircraft serial: 2051
- Aircraft time: 15,198 hours, 7,857 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Condition: Loose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, THE FORWARD SHEAR PLATE, JUST AFT OF FRAME 68, HAD 7 SOLID RIVETS SHEARED WHERE THE PLATE ATTACHES TO THE FLOORBEAM.  MAINTENANCE REMOVED THE SHEARED RIVETS AND REPLACED THEM WITH LOCK FASTENER IN ACCORDANCE WITH THE REQUIREMENTS OF EA A8-53R-12360.  UPON COMPLETION OF THE MAINTENANCE ACTION, THE SHEAR PLATE WAS INSPECTED AND FOUND TO BE ACCEPTABLE.
